Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

24 years old, getting periods every 20 days, fatigue, stomach pain, bloating. Not taking birth control. Should I seek medical attention?

Hi I am 24 years old I have had 2 kids, over the last 3-4 maybe even 5 months I have been getting my periods every 16-20 days, I am not on any birth control , I am always feeling drained and with or without my period I have stomach pain and I m constantly bloated just wondering if I should be worried and should seek medical advice or is this normal?!? every thing 6 mths ago was fine and was always normal :@ Ty pls help
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hi sexychick4, getting periods every16-20 days is not normal and you need to get yourself checked by a gynecologist. Due to excessive loss of blood you may be anemic and that explains your tiredness and a feeling of being drained. Take immediated action, and take care!
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor